My Publications

Last updated on September 2023.


[1] C. Duval, T. Jalal, E. Mariucci Nonparametric density estimation for the small jumps of Lévy processes

Papers and accepted preprints

[12] C. Duval, E. Mariucci Non-asymptotic control of the cumulative distribution function of Lévy processes. Advances in Applied Probability 54 (3), 913-944, 2022.

[11] C. Duval, E. Mariucci Spectral-free estimation of Lévy densities in high-frequency regime. Bernoulli 27 (4), 2649-2674, 2021.

[10] A. Carpentier, C. Duval, E. Mariucci Total variation distance for discretely observed Lévy processes: a Gaussian approximation of the small jumps. Ann. Inst. H. Poincaré Probab. Statist. 57(2): 901-939, 2021.

[9] E. Mariucci, K. Ray, B. Szabó A Bayesian nonparametric approach to log-concave density estimation. Bernoulli 26(2), 2020, 1070–1097.

[8] S. Gugushvili, E. Mariucci, F. van der Meulen Decompounding discrete distributions: A non-parametric Bayesian approach. Scandinavian Journal of Statistics 2019

[7] E. Mariucci, M. Reiß Wasserstein and total variation distance between marginals of Lévy processes. Electronic Journal of Statistics 2018, Vol. 12, No. 2, 2482-2514.

[6] E. Mariucci Le Cam theory on the comparaison of statistical models. Graduate J. Math. 1 (2016), 81 – 91.

[5] E. Mariucci Asymptotic equivalence for density estimation and Gaussian white noise: An extension. Annales de l'ISUP 60.1-2 (2016), 23-34.

[4] E. Mariucci Asymptotic equivalence for pure jump Lévy processes with unknown Lévy density and Gaussian white noise. Stoch. Proc. Appl. 126.2 (2016), 503-541.

[3] E. Mariucci Asymptotic equivalence of discretely observed diffusion processes and their Euler scheme: small variance case. Stat. Inference Stoch. Process 19.1 (2016) 71-91.

[2] E. Mariucci Asymptotic equivalence for inhomogeneous jump diffusion processes and white noise. ESAIM: Probability and Statistics 19 (2015), 560-577.

[1] P. étoré, E. Mariucci L1-distance for additive processes with time-homogeneous Lévy measures. Electron. Commun. Probab. 19 (2014), no. 57

Other unpublished material

[1] P. Étoré, S. Louhichi, E. Mariucci Asymptotic equivalence of jumps Lévy processes and their discrete counterpart (2013):